# SDR SIMA20130115004

- Difficulty date: January 15, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 32,375 hours, 30,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT OVERWING EMERGENCY EXIT LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 INVERTER IAW EMB MM 33-50-11.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
